# SDR CALA9801702

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT O/B MIDFLAP O/B END RIB FORWARD OF MID SPAR.  THE CRACK WAS STOP DRILLED.  A DOUBLER ANGLE WAS INSTALLED IAW SRM 51-30-2, PAGE 4.
